MAUDE Adverse Event Report: BECTON DICKINSON BD PHASEAL¿ SECONDARY SET C61; INTRAVASCULAR ADMINISTRATION SET

BECTON DICKINSON BD PHASEAL¿ SECONDARY SET C61; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 515302
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturing location for this product is cazin, bosnia.This site is not registered with the fda.Therefore, bd corporate headquarters in franklin lakes, nj has been listed in sections d.3.And g.1.And the franklin lakes fda registration number has been used for the manufacture report number.B.3.Date of event: unknown.The date received by manufacturer has been used for this field.H.3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that an unspecified amount of bd phaseal¿ secondary sets c61 were found with damaged/flattened tubing before use.The following information was provided by the initial reporter: "c61 (515302) tubing was found flattened before usage.Multiple c61 was found with defect".
 
Additional Manufacturer Narrative
Product 515302, lot 1024992, qty 20.160, produced october 2022.Manufacturing process was conducted in accordance with document (b)(4) and all quality control activities have been performed according to quality specification (b)(4) and (b)(4).According to dhr, there were no quality notifications observed during manufacturing process related to customer complaint.After detailed investigation, it can be said that there is one potential root cause which could be connected with packaging process of subject product.During sealing process there could happen that packaging machine sliced the infusion set.This batch have been packed at packaging machine multivac idn 373.If customer provide additional information that could help to conduct more detail investigation, investigation of this customer complaint will be revised, as needed.
 
Event or Problem Description
No additional information provided.
 
Additional Manufacturer Narrative
Product 515302, lot 1024992, qty 20.160, produced october 2022.Manufacturing process was conducted in accordance with document 15-0137 and all quality control activities have been performed according to quality specification 10-0160 and 10-0255.According to dhr, there were no quality notifications observed during manufacturing process related to customer complaint.Photographs provided displaying flattened tubing.After detailed investigation, it can be said that there is one potential root cause which could be connected with packaging process of subject product.During sealing process there could happen that packaging machine sliced the infusion set.This batch have been packed at packaging machine multivac idn 373.If customer provide additional information that could help to conduct more detail investigation, investigation of this customer complaint will be revised, as needed.
 
Event or Problem Description
C61 (515302) tubing was found flattened before usage.Multiple c61 was found with defect, attached pir tracker for your reference.

Brand Name
BD PHASEAL¿ SECONDARY SET C61
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer Contact
jennifer suh
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key17726097
Report Number2243072-2023-01620
Device Sequence Number6399693
Product Code ONB
UDI-Device Identifier00382905153020
UDI-Public(01)00382905153020
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
K123213
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/31/2025
Device Catalogue Number515302
Device Lot Number1024992
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer01/17/2024
01/30/2024
Initial Report FDA Received Date09/11/2023
Supplement Report FDA Received Date01/24/2024
01/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown